# SDR GTIA9901047

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Bs 1219-1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - STATION 1219-1244 FORWARD OF CANTED BULKHEAD DOUBLER WHERE HARNESS GOES THROUGH IS EXFOLIATING AND CRACKED AFT ACCESSORY AREA.  FABRICATED NEW DOUBLER AND INSTALLED IAW DC9 SRM 53-01 FIG 4 SHT 3.  (M)
